# SDR CALA0400638

- Difficulty date: September 2, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- Engine: Ge CFM563B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN THE MID INNER SKIN PANEL OF THE FORWARD ENTRY DOOR. THE SKIN WAS REPAIRED IAW ECRA 5211-01072.
